Binda Federico

Fixed-term Research Fellow A
SSD
MAT/02 - ALGEBRA
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

University email address

Teaching

Research

Publications
  • A motivic homotopy theory without A1-invariance / F. Binda. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - (2019). [Epub ahead of print]
  • Semi-purity for cycles with modulus / F. Binda, S. Saito. - (2018 Dec 05).
  • A Cycle Class Map from Chow Groups with Modulus to Relative K-Theory / F. Binda. - In: DOCUMENTA MATHEMATICA. - ISSN 1431-0635. - 23(2018), pp. 407-444.
  • Rigidity for relative 0-Cycles / F. Binda, A. Krishna. - (2018 Jan 01).
  • Zero cycles with modulus and zero cycles on singular varieties / F. Binda, A. Krishna. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - 154:1(2018 Jan), pp. 120-187.